# SDR 2006UALA01475

- Difficulty date: July 26, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N903UA
- Make and model: Boeing 737522
- Aircraft serial: 25003
- Aircraft time: 43,134 hours, 27,398 cycles
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIR GROUND SENSOR PROBLEMS, HEAVY ELECTRICAL ODOR FROM PANELS BEHIND FIRST OFFICERS SEAT.  CAUSE UNDETERMINABLE. NO FURTHER INSTANCES OF ELECTRICAL SMELL HAVE OCCURED. NO EVIDENCE OF ELECTRICAL PROBLEMS FOUND.
